# SDR YENA20160718664

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 50,905 hours, 17,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777439
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,805 hours, 2,063 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, AN OPERATIONAL TEST WAS PERFORMED ON THE EMERGENCY LIGHTS. EMERGENCY LIGHTS FAILED.  R & R FWD L 10WL BATTERY PACK.  PERFORMED OPERATIONAL CHECK AGAIN.  EMERGENCY LIGHTS PASSED.
